# SDR 2WAA20131119001

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,074 hours, 33,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR, RETURNED TO DEPARTURE.  INSPECTION FOUND GROUND SENSING MECHANISM OUT OF ADJUSTMENT.  ADJUSTED GROUND SENSING MECHANISM IAW  AMM 32-23-01.  PERFORMED EXTENSION AND RETRACTION TEST IAW  AMM 32-30-00, CHECKED NORMAL.
